Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Cystic acne on chin area, temporary relief with medicines. Opinion?

Hi, I am a 29 years old woman. I have quistic acne specially on the chin area. This has been on and off for the last 3 years. I have been taking roacutan twice . The first time for 6 months and the second for nine. None of them gave me proper results. And here we go again, same type of acne but even stronger. I live in Qatar, i have checked with the best dermatologist here and with an other one back home. The one in qatar gave me antibiotics and Pancderm lotion. He wants me to go back to roacutan after this. The one in Spain gave me Epiduo and Yasmin. I would like to get a third opinion.. Thank you very much.
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.

Cystic acne is formed when the infection gets walled off by cyst wall.

Oral or topical medications may not be helpful in this.

You may require treatment with intra lesional steroid injections.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor